Verlagslink DOI: 10.1016/j.laa.2012.02.034
Titel: The main diagonal of a permutation matrix
Sprache: Englisch
Autor/Autorin: Lindner, Marko  
Strang, Gilbert 
Schlagwörter: banded matrix; permutation; ifinite matrix; main diagonal; factorization
Erscheinungs­datum: 3-Mai-2012
Verlag: American Elsevier Publ.
Quellenangabe: Linear Algebra and Its Applications 3 (439): 524-537 (2013)
Zusammenfassung (englisch): 
By counting 1's in the "right half" of 2w consecutive rows, we locate the main diagonal of any doubly infinite permutation matrix with bandwidth w. Then the matrix can be correctly centered and factored into block-diagonal permutation matrices. Part II of the paper discusses the same questions for the much larger class of band-dominated matrices. The main diagonal is determined by the Fredholm index of a singly infinite submatrix. Thus the main diagonal is determined "at infinity" in general, but from only 2w rows for banded permutations.
URI: http://hdl.handle.net/11420/3166
ISSN: 0024-3795
Zeitschrift: Linear algebra and its applications 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Projekt: PERG02-GA-2007-224761 
Weitere Förderungsinformationen: Marie-Curie Grant of the European Union
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

184
Letzte Woche
1
Letzten Monat
3
checked on 01.10.2022

SCOPUSTM   
Zitate

3
Letzte Woche
0
Letzten Monat
0
checked on 30.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.